Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Proof of Dilworth's Chain Decomposition Theorem

Fred Galvin
The American Mathematical Monthly
Vol. 101, No. 4 (Apr., 1994), pp. 352-353
DOI: 10.2307/2975628
Stable URL: http://www.jstor.org/stable/2975628
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353